# SDR SWIA200311914

- Difficulty date: April 26, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 5,423 hours, 4,272 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1117
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, WE RECEIVED A STAB CH 1 INOP STATUS MESSAGE.  STAB TRIM WILL RE-ENGAGE, BUT ONLY FOR A FEW SECONDS BEFORE FAILING AGAIN.  INTERROGATED MDC AND FOUND HSTCU CH NR 1 FAILED.  REMOVED AND REPLACED HSTCU IAW 27-40-00.
